Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2618
Title: Grothendieck groups and tilting objects
Authors: Reiten, I
VAN DEN BERGH, Michel 
Issue Date: 2001
Publisher: KLUWER ACADEMIC PUBL
Source: ALGEBRAS AND REPRESENTATION THEORY, 4(1). p. 1-23
Abstract: Let C be a connected Noetherian hereditary Abelian category with a Serre functor over an algebraically closed field k, with finite-dimensional homomorphism and extension spaces, Using the classification of such categories from our 1999 preprint, we prove that if C has some object of infinite length, then the Grothendieck group of C is finitely generated if and only if C has a tilting object.
Notes: Norwegian Univ Sci & Technol, Dept Math Sci, N-7491 Trondheim, Norway. Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Reiten, I, Norwegian Univ Sci & Technol, Dept Math Sci, N-7491 Trondheim, Norway.
Keywords: Grothendieck group; tilting object; hereditary Abelian category; hereditary order; quotient category
Document URI: http://hdl.handle.net/1942/2618
ISSN: 1386-923X
e-ISSN: 1572-9079
ISI #: 000171809100001
Category: A1
Type: Journal Contribution
Validations: ecoom 2002
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
0005100v1.pdf252.9 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

16
checked on May 14, 2022

Page view(s)

2
checked on May 16, 2022

Download(s)

2
checked on May 16, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.